# SDR VNAA2018010511101

- Difficulty date: January 5, 2018
- Submitted: January 7, 2018
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 32,673 hours, 32,787 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENCOUNTERED AN AMBER WARNING MESSAGE FOR THE NOSE WHEEL STEERING INOPERATIVE ON DEPARTURE, AT APPROXIMATELY 500FT AGL.  CREW FOLLOWED QRH.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  INTERROGATED PSEU, NO FAULTS FOUND. BITE CHECK PASSED. CLEANED SENSORS, OPS CHECKED NWS SYS GOOD.
